# SDR 9505776305

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 800-815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, CORROSION WAS FOUND ON THE SEAT TRACK AT FS 800 TO 815, LBL 98.  REPLACED SEAT TRACK.
